Repositorio de producción científica de la Universidad de Sevilla

Discrete Morse inequalities on infinite graphs

 

Advanced Search
 
Opened Access Discrete Morse inequalities on infinite graphs
Cites
Show item statistics
Icon
Export to
Author: Fernández Fernández, Luis Manuel
Vilches Alarcón, José Antonio
Ayala Gómez, Rafael
Date: 2009
Published in: The Electronic Journal of Combinatorics, 16, 1-11.
Document type: Article
Cite: Fernández Fernández, L.M., Vilches Alarcón, J.A. y Ayala Gómez, R. (2009). Discrete Morse inequalities on infinite graphs. The Electronic Journal of Combinatorics, 16, 1-11.
Size: 127.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/17397

This work is under a Creative Commons License: 

This item appears in the following Collection(s)